`a`

On the uniqueness of blow-up solutions of fully nonlinear elliptic equations

Pages: 771 - 780, Issue special, November 2013

 Abstract        References        Full Text (374.9K)              

Antonio Vitolo - Department of Mathematics, University of Salerno, 84084 Fisciano (SA), Italy (email)
Maria E. Amendola - Department of Mathematics, University of Salerno, 84084 Fisciano (SA), Italy (email)
Giulio Galise - Department of Mathematics, University of Salerno, 84084 Fisciano (SA), Italy (email)

Abstract: This paper contains new uniqueness results of the boundary blow-up viscosity solutions of second order elliptic equations, generalizing a well known result of Marcus-Veron for the Laplace operator.

Keywords:  Elliptic equations, fully nonlinear equations, maximum principle, viscosity solutions, blow-up.
Mathematics Subject Classification:  Primary: 35J25, 35B50; Secondary: 35D40.

Received: September 2012;      Revised: December 2012;      Published: November 2013.

 References